# SDR SWAA062827

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 65,862 hours, 62,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65646540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 639, STR 17R AND STR 17L.  REPAIRED FRAME SECTION PER EA.
